| Model Number |
CL-845 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: cl-845, cl-845 polysorb, 1 und 75cm gs21 x36, (lot number: a5b1506y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during total hip and total knee surgery; the needle came off the suture during the first stitch while suturing after patient incision.It was noted that the surgical time was extended.An additional new suture was used without issue.No patient complications were reported as a result of this event.
Additional Manufacturer Narrative
Additional information: d4, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.Seven sealed representative samples were returned for eval uation.The evaluation found no potentially contributing factors.It was reported that the needle came off the suture while suturing after patient incision.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.